# SDR VNAA202411090025

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031372
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 26R BETWEEN FS 349 AND FS 364.  INSTALLED NEW SERVICEABLE STRINGER 26R PN# SH670-31372-4 BETWEEN AFT FS 333 AND FWD OF FS 364 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
